# SDR DALA2015083005276

- Difficulty date: August 28, 2015
- Submitted: August 30, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 38,035 hours, 26,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 908 HAS CORROSION BETWEEN LONGERONS 28L-28R. REPAIRED IAW SRM 53-00-06, FIG 201.
